MAUDE Adverse Event Report: XIAMEN WORLD GEAR SPORTS GOODS CO., LTD Drive Prime Care Bed Model 903; BED, AC-POWERED ADJUSTABLE HOSPITAL

XIAMEN WORLD GEAR SPORTS GOODS CO., LTD Drive Prime Care Bed Model 903; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P903
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 05/31/2026
Type of Reportable Event Death
Event or Problem Description
Drive medical was notified by a long-term care facility of an event involving a bed headboard, mattress, and rail.The facility reported that the resident's head became entrapped between the headboard and side rail, and the resident subsequently passed away.At the time of reporting, no information was available indicating whether a malfunction of the bed, side rail, or mattress occurred.The cause of death and circumstances surrounding the entrapment remain under investigation.As part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.Additional information will be submitted if it becomes available.

Brand Name
Drive Prime Care Bed Model 903
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
XIAMEN WORLD GEAR SPORTS GOODS CO., LTD
27-29 north 2nd road
xiamen
fujian, 36102 2
CH  361022
MDR Report Key50840559
Report Number2438477-2026-00064
Device Sequence Number21398121
Product Code FNL
UDI-Device Identifier00822383787350
UDI-Public(01)00822383787350
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
Report Date (Section F) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/11/2026
Device Age8 YR
Event Location Nursing Home
Date Report to Manufacturer09/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA09/21/2026